# SDR CA111113001

- Difficulty date: October 31, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 20,475 hours
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) WHILE ON T/O ROLL, THE ENGINE STARTED TO "RUNAWAY" AND REACHED 128 PERCENT TORQUE AND POSSIBLY OVER 1000 DEGREES TEMPERATURE BEFORE THE T/O WAS ABORTED.  POST EVENT INSPECTION FOUND NO ISSUES WITH THE RIGGING. TROUBLESHOOTING IS ON-GOING WITH VERIFICATION OF THE FCU.  ENG MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
